# SDR AALA201707179007

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 77,498 hours, 11,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217044000000
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING HANDLE WILL NOT ARM. REMOVED DEBRIS FROM GIRT BAR.
